# SDR R61A2019122431433

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 30,496 hours, 23,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003016
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 33,341 hours, 24,351 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ELPU 2 FAILED FUNCTIONAL TEST. R&R ELPU 2 IAW AMM 33-50-01.
